# SDR AALA202505149407

- Difficulty date: May 13, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 62,949 hours, 26,349 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Horn
- Condition: False Activation
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT 10.000FT RED LANDING GEAR WARNING LIGHTS AND HORN CAME UP.  (OPEN).
